Alert archive / Florida / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 69, NWS Jacksonville, FL

April 4, 2017Columbia County, Suwannee County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 4, 2017, 12:59 AM EDT for Columbia County, Suwannee County, Florida. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2017, 12:59 AM EDT (04:59 UTC)
Expired
Apr 4, 2017, 1:45 AM EDT
In force
46 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Columbia County, FL, Suwannee County, FL

What was reported inside it

TimeReportWhereRemark
Apr 4, 1:05 AM EDTTSTM WND DMG5 Wnw Mcalpin, FLSUWANNEE COUNTY LAW ENFORCEMENT REPORTED TWO TREES DOWN AT COUNTY ROAD 252 AND 135TH ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 5.0 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2017-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1154 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2017-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1154 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1449 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

876 
WUUS52 KJAX 040459
SVRJAX
FLC023-121-040545-
/O.NEW.KJAX.SV.W.0069.170404T0459Z-170404T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
1259 AM EDT TUE APR 4 2017

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Southeastern Suwannee County in northern Florida...
  Southwestern Columbia County in northern Florida...

* Until 145 AM EDT

* At 1259 AM EDT, a severe thunderstorm was located near Obrien, or
  10 miles east of Mayo, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Lake City, Ichetucknee Spring, Columbia, Fort White, Winfield,
  Suwannee Valley, Mcalpin, Wellborn, Five Points and Obrien.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3031 8265 2990 8259 2990 8277 2993 8277
      2994 8279 2991 8283 2991 8292 2995 8293
      2996 8295 2999 8296 3001 8298 3001 8300
      3003 8301 3007 8307 3008 8307 3009 8310
      3025 8312
TIME...MOT...LOC 0459Z 265DEG 39KT 3005 8300 

HAIL...1.00IN
WIND...60MPH
 
$$

PETERSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 9:48 PM EDT, 3 hours 11 minutes earlier.

Area forecast discussion, Apr 3, 9:48 PM EDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
948 PM EDT Mon Apr 3 2017

...Strong to severe storms across northeast Florida tonight...

...Locally heavy rain possible across northeast Florida tonight...

.UPDATE...Band of strong to severe storms along the eastern Fl
panhandle and big bend will continue to gradually move to the
east southeast across much of northeast Fl during the overnite
hours. Most of the storms expected to be mainly strong but a few
may be briefly severe with hail and damaging winds the main
concerns. Another concern will be for for the potential for
locally heavy rains in excess of 2 inches due to the potential for
the training of cells.

&&

.AVIATION...A band of strong to severe storms moving in from the
gulf expected to impact most of the terminals during the overnite
hours. The storms will move to the east southeast first affecting
SSI...JAX...VQQ...CRG aft 04Z and GNV and SGJ aft 08Z. Expecting
ocnl TSR with IFR and possible wind gusts to 30 knots. After the
storms move through expecting prevailing MVFR cigs with VCSH.

&&

.MARINE...Small Craft Advisories remain in effect for both the near shore
and offshore coastal waters, as south-southeasterly winds continue
to strengthen ahead of a pre-frontal trough. Seas in the offshore
waters will build to 5-7 feet in the offshore waters through
Tuesday morning. A pre-frontal squall line containing strong to
severe thunderstorms will impact the waters after midnight with
possible wind gusts in excess of 40 knots.

Rip Currents: Low risk expected Tuesday as winds and seas
decrease.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  66  85  67  85 /  70  20  20  50
SSI  70  82  70  82 /  70  50  20  30
JAX  70  85  68  88 /  60  50  20  20
SGJ  70  84  68  87 /  60  50  10  10
GNV  69  86  66  89 /  80  70  10  10
OCF  68  87  66  89 /  40  50  10  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 11 AM EDT Tuesday for Waters from
     Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

     Small Craft Advisory until 4 AM EDT Tuesday for Coastal waters
     from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM.

&&

PP/ACS/SC/NM
Hazardous weather outlook, Apr 3, 8:14 PM EDT, 4 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Jacksonville FL
814 PM EDT Mon Apr 3 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-041845-
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion-
Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
814 PM EDT Mon Apr 3 2017

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THROUGH TONIGHT...

...SMALL CRAFT ADVISORIES THROUGH TONIGHT...

This Hazardous Weather Outlook is for Northeast Florida,
Southeast Georgia and the Adjacent Coastal Waters.

.DAY ONE...This Afternoon and Tonight...
A squall line of strong to severe thunderstorms will push
southeast across northeast florida and extreme southeast
Georgia during the overnite hours into early Tuesday morning.
Some storms may be briefly severe and produce damaging wind
gusts and hail.

Small Craft advisories are in effect for the near shore and
offshore coastal waters through tonight, as south-southeasterly
winds strengthen today and become southwesterly tonight. These
strong winds will also create a moderate risk of rip currents at
area beaches today.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...
Scattered Thunderstorms will remain possible...mainly across
northeast and north central Florida as well as coastal southeast
Georgia on Tuesday. A few storms may become strong...with gusty
winds being the primary threat.

Another strong frontal boundary will approach Wednesday and push
through the region Wednesday Night and early Thursday with another
round of strong to severe thunderstorms expected. Stronger
activity will be capable of producing damaging wind gusts,
isolated tornadoes and locally heavy rainfall.

Windy conditions are expected Wednesday through Friday and Small
Craft Advisories are expected over the coastal waters, with near
Gale Force wind gusts possible. Wind Advisories may be required
for the land areas on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters across northeast Florida are requested to activate during
the evening hours tonight.

For additional information, visit the National Weather Service in
Jacksonville website on the internet at weather.gov/jax.

In the hours before

Local storm report, Apr 3, 8:56 PM EDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
856 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     NON-TSTM WND GST 5 NNE ORANGE PARK       30.24N 81.68W
04/03/2017  M41 MPH          DUVAL              FL   ASOS

            WIND GUST TO 41 MPH AT THE JACKSONVILLE NAVAL AIR
            STATION.

&&

PPETERS
Special weather statement, Apr 3, 9:23 PM EDT, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
923 PM EDT MON APR 3 2017

FLZ020>022-040215-
Columbia FL-Hamilton FL-Suwannee FL-
923 PM EDT MON APR 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUWANNEE...NORTHERN
COLUMBIA AND SOUTHERN HAMILTON COUNTIES UNTIL 1015 PM EDT...

At 922 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Belmont to near Dowling Park. Movement was
east at 10 mph.

Frequent lightning...small hail...and torrential rainfall are
expected.

Locations impacted include...
Live Oak, White Springs, Suwannee Springs, Dowling Park, Belmont and
Newburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3026 8325 3026 8324 3031 8321 3035 8321
      3035 8319 3038 8319 3060 8268 3059 8260
      3041 8250 3014 8323 3017 8323 3018 8325
      3025 8324
TIME...MOT...LOC 0122Z 264DEG 9KT 3052 8268 3030 8319

SHASHY
Special weather statement, Apr 3, 9:58 PM EDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Jacksonville FL
958 PM EDT MON APR 3 2017

FLZ021-040245-
Suwannee FL-
958 PM EDT MON APR 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUWANNEE COUNTY UNTIL
1045 PM EDT...

At 955 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Dowling Park, or 11 miles northwest of Mayo,
moving east at 45 mph.

Frequent cloud-to-ground lightning and Wind gusts over 40 mph can be
expected along with possible minor damage. Small hail is also
possible. Conditions are being monitored for possible warnings.

Locations impacted include...
Live Oak, Dowling Park, Obrien, Luraville, Mcalpin and Newburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3026 8324 3029 8323 3031 8321 3032 8322
      3041 8296 3003 8287 3004 8302 3011 8312
      3010 8314 3011 8316 3009 8318 3010 8321
      3012 8323 3017 8323 3018 8325 3023 8324
      3023 8325 3025 8324 3026 8325
TIME...MOT...LOC 0155Z 261DEG 38KT 3013 8335

SHASHY
Special weather statement, Apr 3, 10:39 PM EDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1039 PM EDT MON APR 3 2017

FLZ021-022-040330-
Columbia FL-Suwannee FL-
1039 PM EDT MON APR 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR SUWANNEE AND WEST CENTRAL
COLUMBIA COUNTIES UNTIL 1130 PM EDT...

At 1039 PM EDT, Doppler radar was tracking a strong thunderstorm over
Luraville, or 7 miles north of Mayo, moving east at 25 mph.

Small hail...excessive cloud-to-ground lightning and wind gusts of
35 to 50 mph can be expected along with possible minor damage.
Torrential rainfall is expected as well.

Locations impacted include...
Lake City, Live Oak, White Springs, Columbia, Winfield, Suwannee
Valley, Luraville, Mcalpin, Wellborn and Five Points.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3026 8325 3035 8285 3034 8281 3035 8280
      3032 8279 3033 8276 3032 8275 3032 8272
      3034 8268 3035 8269 3038 8266 3039 8261
      3009 8255 3001 8301 3008 8307 3011 8312
      3010 8318
TIME...MOT...LOC 0239Z 258DEG 24KT 3016 8316

SHASHY
Special weather statement, Apr 3, 11:27 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1127 PM EDT MON APR 3 2017

FLZ021-022-040415-
Columbia FL-Suwannee FL-
1127 PM EDT MON APR 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SUWANNEE AND
SOUTHWESTERN COLUMBIA COUNTIES UNTIL 1215 AM EDT...

At 1127 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mayo, moving east at 35 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Lake City, Ichetucknee Spring, Columbia, Fort White, Obrien, Mcalpin,
Branford, Hildreth and Grady.

LAT...LON 3026 8267 2991 8261 2991 8277 2993 8277
      2994 8279 2991 8283 2990 8291 2992 8293
      2995 8293 2996 8295 2999 8296 3001 8298
      3001 8300 3003 8301 3007 8307 3008 8307
      3009 8311 3010 8311
TIME...MOT...LOC 0327Z 261DEG 32KT 3000 8309

PETERSON
Special weather statement, Apr 4, 12:22 AM EDT, 37 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1222 AM EDT TUE APR 4 2017

FLZ021-040500-
Suwannee FL-
1222 AM EDT TUE APR 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR SUWANNEE COUNTY UNTIL 100 AM
EDT...

At 1222 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Dowling Park, or 13 miles northwest of Mayo,
moving east at 35 mph.

Nickel size...Excessive cloud-to-ground lightning and Wind gusts of
45 to 55 mph can be expected along with possible minor damage.

Locations impacted include...
Live Oak, Suwannee Springs, Dowling Park, Obrien, Luraville, Mcalpin
and Newburn.

LAT...LON 3026 8324 3029 8323 3031 8321 3035 8321
      3041 8295 3039 8293 3002 8287 3001 8300
      3008 8307 3009 8311 3011 8312 3010 8314
      3011 8316 3009 8319 3012 8323 3017 8323
      3018 8325 3023 8324 3023 8325 3026 8325
TIME...MOT...LOC 0422Z 261DEG 32KT 3018 8334

PETERSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 8:17 PM EDTSpecial Weather StatementJAXHamilton, Suwannee43 min
Apr 3, 8:34 PM EDTSevere Thunderstorm WarningJAXHamilton, Suwannee41 min
Apr 3, 9:17 PM EDTSpecial Marine WarningJAX88 min
Apr 3, 9:23 PM EDTSpecial Weather StatementJAXHamilton52 min
Apr 3, 9:58 PM EDTSpecial Weather StatementJAXSuwannee47 min
Apr 3, 10:39 PM EDTSpecial Weather StatementJAXColumbia, Suwannee51 min
Apr 3, 11:27 PM EDTSpecial Weather StatementJAXSuwannee48 min
Apr 4, 12:22 AM EDTSpecial Weather StatementJAXSuwannee38 min
Apr 4, 1:34 AM EDTSevere Thunderstorm WarningJAXBradford, Columbia, Union41 min
Apr 4, 1:48 AM EDTSpecial Weather StatementJAXColumbia, Suwannee42 min
Apr 4, 2:51 AM EDTAreal Flood AdvisoryJAXSuwannee3 hr
Apr 4, 2:56 AM EDTSpecial Weather StatementJAXDuval49 min
Apr 4, 3:43 AM EDTSpecial Marine WarningJAX92 min
Apr 4, 3:46 AM EDTSpecial Weather StatementJAXDuval59 min
Apr 4, 4:01 AM EDTSpecial Weather StatementJAXDuval74 min
Apr 4, 4:34 AM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns41 min
Apr 4, 5:24 AM EDTSpecial Weather StatementJAXDuval51 min
Apr 4, 5:36 AM EDTAreal Flood WarningJAXBaker, Bradford, Columbia, Hamilton, Suwannee, Union6 hr
Apr 4, 5:47 AM EDTAreal Flood AdvisoryJAXClay, Duval, Saint Johns3 hr
Apr 4, 6:19 AM EDTSpecial Weather StatementJAXDuval41 min
Apr 4, 6:23 AM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns22 min
Apr 4, 6:27 AM EDTSpecial Marine WarningJAX63 min
Apr 4, 6:40 AM EDTSpecial Weather StatementJAXBradford, Clay, Saint Johns, Union50 min
Apr 4, 6:52 AM EDTSevere Thunderstorm WarningJAXColumbia, Gilchrist, Suwannee36 min
Apr 4, 6:59 AM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Putnam46 min
Apr 4, 7:09 AM EDTSpecial Marine WarningJAX111 min
Apr 4, 7:09 AM EDTSevere Thunderstorm WarningJAXDuval17 min
Apr 4, 7:31 AM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Clay, Columbia, Gilchrist, Putnam and 2 more119 min
Apr 4, 7:35 AM EDTSpecial Weather StatementJAXSaint Johns55 min
Apr 4, 7:39 AM EDTSpecial Weather StatementJAXAlachua, Clay66 min
Apr 4, 7:42 AM EDTSpecial Weather StatementJAXBaker, Columbia, Suwannee, Union63 min
Apr 4, 7:46 AM EDTSevere Thunderstorm WarningJAXAlachua, Bradford44 min
Apr 4, 8:00 AM EDTSevere Thunderstorm WarningJAXAlachua45 min
Apr 4, 8:24 AM EDTAreal Flood WarningJAXAlachua, Bradford, Columbia, Gilchrist, Union3 hr
Apr 4, 8:37 AM EDTSpecial Weather StatementJAXFlagler38 min
Apr 4, 8:40 AM EDTSevere Thunderstorm WarningJAXAlachua, Putnam65 min
Apr 4, 9:00 AM EDTSevere Thunderstorm WarningJAXAlachua, Marion45 min
Apr 4, 9:10 AM EDTTornado WarningJAXMarion35 min
Apr 4, 9:12 AM EDTSpecial Marine WarningJAX2 hr
Apr 4, 9:21 AM EDTTornado WarningJAXAlachua, Marion24 min
Apr 4, 9:24 AM EDTSpecial Weather StatementJAXFlagler51 min
Apr 4, 9:34 AM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Clay, Columbia, Gilchrist, Putnam and 2 more3 hr
Apr 4, 9:43 AM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam62 min
Apr 4, 10:15 AM EDTSpecial Weather StatementJAXFlagler, Putnam45 min
Apr 4, 10:46 AM EDTSpecial Weather StatementJAXMarion44 min
Apr 4, 10:54 AM EDTAreal Flood AdvisoryJAXAlachua, Flagler, Marion, Putnam, Saint Johns81 min
Apr 4, 11:07 AM EDTSpecial Weather StatementJAXFlagler68 min
Apr 4, 11:30 AM EDTAreal Flood AdvisoryJAXBaker, Bradford, Clay, Columbia, Duval, Hamilton and 2 more60 min
Apr 4, 11:30 AM EDTSevere Thunderstorm WarningJAXMarion45 min
Apr 4, 12:12 PM EDTSevere Thunderstorm WarningJAXMarion, Putnam63 min
Apr 4, 12:34 PM EDTAreal Flood AdvisoryJAXAlachua, Baker, Bradford, Columbia, Gilchrist, Hamilton and 2 more116 min
Apr 4, 12:38 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Clay, Flagler, Marion, Putnam2 hr
Apr 4, 1:01 PM EDTSpecial Weather StatementJAXFlagler44 min
Apr 4, 1:22 PM EDTSpecial Marine WarningJAX53 min
Apr 4, 3:23 PM EDTSevere Thunderstorm WarningJAXMarion52 min
Apr 4, 4:08 PM EDTSpecial Weather StatementJAXMarion37 min
Apr 4, 4:27 PM EDTSevere Thunderstorm WarningJAXMarion9 min
Apr 4, 5:46 PM EDTSpecial Weather StatementJAXSuwannee29 min

Nearby

Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.